Some two-cardinal results for o-minimal theories

Journal of Symbolic Logic 63 (2):543-548 (1998)

Abstract

We examine two-cardinal problems for the class of O-minimal theories. We prove that an O-minimal theory which admits some (κ, λ) must admit every (κ , λ ). We also prove that every “reasonable” variant of Chang’s Conjecture is true for O-minimal structures. Finally, we generalize these results from the two-cardinal case to the δ-cardinal case for arbitrary ordinals δ

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,660

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
94 (#127,401)

6 months
1 (#388,311)

Historical graph of downloads
How can I increase my downloads?

Similar books and articles

On the Cardinality of the Cardinal Virtues.David S. Oderberg - 1999 - International Journal of Philosophical Studies 7 (3):305 – 322.
Jónsson Cardinals, Erdös Cardinals, and the Core Model.W. J. Mitchell - 1999 - Journal of Symbolic Logic 64 (3):1065-1086.
On Models with Power-Like Ordering.Saharon Shelah - 1972 - Journal of Symbolic Logic 37 (2):247-267.
The Classification of Small Weakly Minimal Sets. II.Steven Buechler - 1988 - Journal of Symbolic Logic 53 (2):625-635.
Quasi-o-Minimal Structures.Oleg Belegradek, Ya'acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
Properties and Consequences of Thorn-Independence.Alf Onshuus - 2006 - Journal of Symbolic Logic 71 (1):1 - 21.

Author's Profile

Timothy Bays
University of Notre Dame

References found in this work

An Introduction to Stability Theory.Anand Pillay - 1986 - Journal of Symbolic Logic 51 (2):465-467.

Add more references

Citations of this work

No citations found.

Add more citations